# SDR HNAA2009121500354

- Difficulty date: November 24, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8102
- Aircraft serial: 284
- Aircraft time: 371,667 hours, 43,490 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUSPECT NOSE WHEEL STEERING WENT BEYOND 60 DEGREE LIMIT.  REMOVED AND REPLACED STEERING LINKS AND TOWING FUSE IAW 35-50-31.  NOSE STEERING FUNCTION CHECK AND NOSE GEAR RETRACTION/ EXTENSION CHECK REQUIRED DUE TO STEERING LINKS AND FUSE ASSY REMOVAL AND REPLACEMENT.
